# SDR CA090904005

- Difficulty date: August 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,352 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAND, FLIGHT HAD SLAT FAILURE.  EMERGENCY EQUIPMENT WAS CALLED OUT TO RUNWAY.  SLAT BREAKERS RESET.  OPS CHECK CARRIED OUT, UNABLE TO DUPLICATE. NIL REPEAT.
